zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong convergence of an explicit iterative algorithm for continuous pseudo-contractions in Banach spaces. (English) Zbl 1218.47131
Let $C$ be a nonempty closed convex subset of a real Banach space $X$ whose norm is uniformly Gâteaux differentiable and let $T : C\to C$ be a continuous pseudocontraction with nonempty fixed point set $F(T)$. A sequence $(x_n)$ is defined iteratively which converges strongly to a fixed point of $T$. For all the continuous pseudocontractive mappings for which it is possible to construct the sequence $(x_n)$, the obtained result improves and extends a recent result of {\it Y.-H. Yao}, {\it Y.-C. Liou} and {\it R.-D. Chen} [Nonlinear Anal., Theory Methods Appl. 67, No. 12, A, 3311--3317 (2007; Zbl 1129.47059)].

MSC:
47J25Iterative procedures (nonlinear operator equations)
47H09Mappings defined by “shrinking” properties
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
47H05Monotone operators (with respect to duality) and generalizations
WorldCat.org
Full Text: DOI
References:
[1] Browder, F. E.: Existence of periodic solutions for nonlinear equations of evolution. Proc. natl. Acad. sci. USA 53, 1100-1103 (1965) · Zbl 0135.17601
[2] Browder, F. E.: Nonlinear operators and nonlinear equations of evolution in Banach spaces. Proc. sympos. Math. amer. Math. soc. Providence RI 18 (1976) · Zbl 0327.47022
[3] Browder, F. E.; Petryshyn, W. V.: Construction of fixed points of nonlinear mappings in Hilbert spaces. J. math. Anal. appl. 20, 197-228 (1967) · Zbl 0153.45701
[4] Jr., R. E. Bruck: A strongly convergent iterative solution of $0\inUx $for a maximal monotone operator U in Hilbert spaces. J. math. Anal. appl. 48, 114-126 (1974)
[5] Chen, R. D.; Song, Y. S.; Zhou, H. Y.: Convergence theorems for implicit iteration process for a finite family of continuous pseudocontractive mappings. J. math. Anal. appl. 314, 701-709 (2006) · Zbl 1086.47046
[6] Chidume, C. E.; Zegeye, H.: Approximate point sequences and convergence theorems for Lipschitz pseudo-contractive maps. Proc. amer. Math. soc. 132, 831-840 (2004) · Zbl 1051.47041
[7] Deimling, K.: Zeros of accretive operators. Manuscripta math. 13, 365-374 (1974) · Zbl 0288.47047
[8] Gossez, J. P.; Dozo, E. Lami: Some geometric properties related to the fixed point theory for nonexpansive mappings. Pacific J. Math. 40, 565-573 (1972) · Zbl 0223.47025
[9] Ishikawa, S.: Fixed point by a new iteration. Proc. amer. Math. soc. 44, 147-150 (1974) · Zbl 0286.47036
[10] Kazor, W.: Weak convergence of almost orbits of asymptotically nonexpansive commutative semigroups. J. math. Anal. appl. 272, 565-574 (2002) · Zbl 1058.47049
[11] Liu, L. S.: Ishikawa and Mann iterative processes with errors for nonlinear operator equations in Banach spaces. J. math. Anal. appl. 194, 114-125 (1995) · Zbl 0872.47031
[12] Morales, C. H.; Jung, J. S.: Convergence of paths for pseudocontractive mappings in Banach spaces. Proc. amer. Math. soc. 128, 3411-3419 (2000) · Zbl 0970.47039
[13] Opial, Z.: Weak convergence of successive approximations for nonexpansive mappings. Bull. amer. Math. soc. 73, 591-597 (1967) · Zbl 0179.19902
[14] Osilike, M. O.: Implicit iteration process for common fixed points of a finite family of strictly pseudocontractive maps. J. math. Anal. appl. 294, 73-81 (2004) · Zbl 1045.47056
[15] Reich, S.: Strong convergence theorems for resolvents of accretive operators in Banach spaces. J. math. Anal. appl. 75, 287-292 (1980) · Zbl 0437.47047
[16] Song, Y. S.; Chen, R. D.; Zhou, H. Y.: Viscosity approximation methods for nonexpansive mapping sequences in Banach spaces. Nonlinear anal. 66, 1016-1024 (2007) · Zbl 1121.47057
[17] Takanashi, W.: Nonlinear functional analysis--fixed point theory and its applications. (2000)
[18] Xu, H. K.; Ori, R. G.: An implicit iteration process for nonexpansive mappings. Numer. funct. Anal. optim. 22, 767-773 (2001) · Zbl 0999.47043
[19] Yao, Y. H.; Liou, Y. C.; Chen, R. D.: Strong convergence of an iterative algorithm for pseudocontractive mappings in Banach spaces. Nonlinear anal. 67, 3311-3317 (2007) · Zbl 1129.47059
[20] Zhou, H. Y.: Convergence theorems of common fixed points for a finite family of Lipschitz pseudocontractions in Banach spaces. Nonlinear anal. (2007)